gastroenterologist-icon
Digestive problems
I have problem chest tightness and stomach tightness in easyness heavy gas release from bottom side and I have problem last 6month , already I used Omez -D tablet also but still I have problem I checked blood report doctor told have D3 vitimin low and I am suffering especially night more not sleep well , please give me best suggest.
28 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Since you have recurrent problem of gastritis it could more plausibly due to H.pylori infection or due to food habits
Next Steps
kindly get endoscopy done and check for h.pylori, if positive have to take a course of antibiotic.
Health Tips
avoid tea, coffee, stress, eat time to time
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.